Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Taking vyvanse medication. What are its effects on periods and drug interactions with birth control?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11709 Questions
Can taking vyvanse effect my period/menstrual cycle or counter act my birth control, Zarah, which i have been taking faithfully for three years?
Posted Sun, 15 Apr 2012 in Birth Control
Answered by Dr. Rakhi Tayal 2 hours later

Thanks for posting your query.

Taking vyanase is not likely to reduce the birth control effect of Zarah. But there are reports of decreased efficacy of both the medicines.

The contraceptive effect of Zarah is maintained while side effects may become more prominent.

You can safely combine the two drugs without worrying about getting pregnant.

Hope this answers your query. I will be glad to answer the follow up queries that you have.

Wishing you good health.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor